PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING
OneHealth
PARACETAMOL 500MG X100 TABLETS

PARACETAMOL 500MG X100 TABLETS

0.0(0)
0 sold
Price unavailable

Delivery: Same-day in Lagos · up to 6 days nationwide

Free delivery on orders over ₦100,000

About Product:

PARACETAMOL 500MG X100 TABLETS CRESCENT is an analgesic and antipyretic drug that is used to temporarily relieve mild-to-moderate pain and fever. It is commonly included as an ingredient in cold and flu medications and is also used on its own.

Package Size:

Dosage:

QTY:

Out of stock
Pre-order on WhatsApp
Suggest And Share On:
90 - Day Buyer Protection

90 - Day Buyer Protection

Money back guarantee

100% Quality Products

100% Quality Products

Buy top standard

Sanitized & Packaged Safely

Sanitized & Packaged Safely

Choose for contactless delivery

Things to know

Paracetamol is available over-the-counter (OTC) and also as a prescription medication. It is used for the relief of:
Headache
Tension headache
Migraine
Backache
Rheumatic and muscle pain
Mild arthritis/osteoarthritis
Toothache
Period pain (dysmenorrhea)
Colds and flu symptoms
Sore throat
Sinus pain
Post-operative pain
Fever (pyrexia)

Compare Similar Product

All Similar Product

Customer Reviews (0)

0.0/5.0

Best Selling Products

See all

Check these Out!

OneHealth
Emzor Paracetamol Syrup

Emzor Paracetamol Syrup

₦1,200.00
0
OneHealth
Panadol Extra (per sachet)

Panadol Extra (per sachet)

₦800.00
0
OneHealth
Emzor Paracetamol Tablets

Emzor Paracetamol Tablets

₦500.00
0

Didn't find your meds?

Chat with our pharmacist on WhatsApp and we'll help you find it.

Chat on WhatsApp

Report any adverse drug reaction here

Report Now
Added to cart
Go to Cart